A note on the stability analysis of a quadrature rule of interpolatory type for Cauchy principal value integrals

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 414
  • Download : 0
Publisher
HIKARI Ltd
Issue Date
2003-02
Language
English
Citation

INTERNATIONAL MATHEMATICL JOURNAL, v.3, no.8, pp.825 - 835

URI
http://hdl.handle.net/10203/82435
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0